Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 41-50 of 50 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
41
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

42
Optimization problems in the simulation of multifactor portfolio credit risk

Kang, Wanmoresearcher; Lee, K, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.777 - 784, 2006

43
Weak approximation for linear systems of quadrics

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF NUMBER THEORY, v.119, no.1, pp.148 - 154, 2006-07

44
Open conditions for infinite multiplicity eigenvalues on elliptic curves

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF ALGEBRA, v.299, no.2, pp.707 - 713, 2006-05

45
A NEUMANN-DIRICHLET PRECONDITIONER FOR A FETI-DP FORMULATION WITH MORTAR METHODS

이창옥researcher, TRENDS IN MATHEMATICS, v.9, no.2, pp.81 - 101, 2006-12

46
First-order system least squares for the Oseen equations

Kim, SD; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF; Rohrle, O, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542, 2006-09

47
A Neumann-Dirichlet preconditioner for a FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.28, no.3, pp.1133 - 1152, 2006

48
Preconditioners for the dual-primal FETI methods on nonmatching grids: Numerical study

Chang, YW; Kim, HH; Lee, Chang-Ockresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.51, no.5, pp.697 - 712, 2006-03

49
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

50
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

rss_1.0 rss_2.0 atom_1.0